# SDR CALA2024100702570

- Difficulty date: September 25, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 77,450 hours, 28,526 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A31609
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0739)MAIN CABIN BELT STRINGER 13L STA 420 IS CRACKED. MAIN CABIN WINDOW BELT STRINGER 13L WAS REPAIRED IAW EC/RA 5330-07364. DATA WAS TRANSCRIBED FROM PAPER DOC AERSALE WO 4391 NR 31006.   MAIN CABIN WINDOW BELT STRINGER 13L WAS REPAIRED IAW EC/RA 5330-07364. DATA WAS TRANSCRIBED FROM PAPER DOC AERSALE WO 4391 NR 31006
